×

zbMATH — the first resource for mathematics

Sur la résolution de certaines équations paraboliques non linéaires. (French) Zbl 0199.42401

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Browder, F.E, Problèmes non linéaires, (), Eté · Zbl 0153.17302
[2] Dubinsky, J, Convergence faible pour LES équations elliptiques et paraboliques non linéaires (en russe), Mat. sb., 67, 609-642, (1965)
[3] Lions, J.L, Quelques remarques sur LES équations différentielles opérationnelles du 1er ordre, (), 213-225 · Zbl 0117.10201
[4] Minty, G, Monotone (non linear) operators in hubert space, Duke math. J., 29, 341-346, (1962) · Zbl 0111.31202
[5] Raviart, P.A, Sur la résolution et l’approximation de certaines équations paraboliques non linéaires dégénérées, Arch. ration. mech. anal., 25, 64-80, (1967) · Zbl 0153.42202
[6] Raviart, P.A, Sur une classe d’équations paraboliques non linéaires dégénérées, C.R.H. acad. sci., 268, 21-24, (1969) · Zbl 0174.15602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.